# SDR GAIA03100

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FLOOR SUPPORT ANGLE LBL 61 BS 1090 UPPER CHORD CORRODED.  REF FASI N/R 53253, REPLACED UPPER CHORD PER B727 SRM 53-10-2 FIG 5 AND 51-30-2.  (M)
